# SDR HALA20250610173

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 52,315 hours, 8,222 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 56,994 hours, 9,052 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ETOPS - HYD ENG 1 PUMP LO PR ECAM IN-FLIGHT. REMOVED/REPLACED ENG 1 "G" PRESSURE SWITCH PER AMM 29-11-17. OPS/LEAK CHECK GOOD. OK FOR SVC.
